# SDR UALA2013050203089

- Difficulty date: May 1, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 59,824 hours, 7,064 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 17128
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'ENG 2 FIRE LOOP B' EICAS STATUS MESSAGE DISPLAYED.   REPLACED FIRE-OVERHEAT DETECTION CARD ASSY AND PERFORMED FIRE TEST PER MM, TEST PASSED, NO OTHER FAULT FOUND.
